Doliprane Tabs 1000mg - 8 tablets SANOFI

3400941631245
LOGO%20MEDICAMENT%20ENG.jpg Doliprane Tabs 1000mg is a medicine is indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.
This medicine contains paracetamol.
Adults and adolescents> 50kg
Medicine not subject to medical prescription.
Capacity
€1.98

  • Secure payment with CB or Paypal.
Orders for a delivery outside the European Union are VAT exempt. Secure payment with CB or Paypal. Orders for a delivery outside the European Union are VAT exempt.
  • Shipping within 24h.
Delivery within 72 hours from 8.50€ for European Union - UK - Switzerland.
Delivery within D+5 from 7.95€ to USA - Canada - Australia. Shipping within 24h. Delivery within 72 hours from 8.50€ for European Union - UK - Switzerland. Delivery within D+5 from 7.95€ to USA - Canada - Australia.
  • Customer service: our qualified pharmacists are available :
by phone +335 6164 5005 : monday from 1pm to 7pm / tuesday to saturday from 9am to 7pm (Paris local time) or by email : contact@euro-pharmas.com Customer service: our qualified pharmacists are available : by phone +335 6164 5005 : monday from 1pm to 7pm / tuesday to saturday from 9am to 7pm (Paris local time) or by email : contact@euro-pharmas.com

Doliprane Tabs 1000mg is indicated in case of pain and fever.

The active substance of Doliprane Tabs 1000mg is paracetamol.
Doliprane Tabs 1000mg is indicated to treat pain and / or fever, for example in case of headaches, flu, dental pain, body aches, painful periods.

This presentation is reserved for adults and children from 50kg (from about 15 years): read carefully the leaflet, section "dosage".
For children weighing less than 50 kg (about 15 years), there are other paracetamol presentations: ask your doctor or pharmacist for advice.

Duration of the treatment :
Without medical advice, Doliprane Tabs 1000mg is limited to 5 days in case of pain and 3 days in case of fever.

Warning :
Each tablet of Doliprane Tabs 1000mg contains 1g of paracetamol, do not take 2 capsules at the same time.
Space each intake for at least 4 hours.
It is generally not necessary to exceed 3 grams of paracetamol per day (3 capsules per day).
However, if you have more intense pain, and only on the advice of your doctor, the total dose can be increased up to 4 grams of paracetamol per day.
NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking into account all medicines containing paracetamol in their formula).
This presentation is reserved for adults and children from 50kg (from about 15 years): read carefully the leaflet, section "dosage".
For children weighing less than 50 kg (approximately 15 years), there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

Method of administration :
Oral way.
The tablets is swallowed as is with a drink (water, milk, fruit juice).
Read the instructions carefully before use: Notice.

Composition :
Paracetamol: 1000mg (1g) for one tablet.

Special warnings :
Read the instructions before use. Keep out of the sight and reach of children.

Special precautions for preservation :
Store at a temperature not exceeding 30°C.

Authorized drug N °: 3400941631245.

3400941631245
23 Items

Specific References

You might also like